MAUDE Adverse Event Report: PERFUSION SYSTEMS ACT PLUS INSTRUMENT; TIMER, CLOT, AUTOMATED

PERFUSION SYSTEMS ACT PLUS INSTRUMENT; TIMER, CLOT, AUTOMATED
Model Number ACT100
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation summary: the reported fails quality control issue was verified during service.Service technician observed the temperature calibration was off.The unit showed the heat black was 37.0 deg c.However the calibrated thermometer was only measuring 34.6.Service technician performed the temperature calibration through the quality control menu and verified that the temperature was now reading accurately.After the temperature calibration the thermometer was now measuring 36.9 deg c which matches what the unit was displaying.Completed a full diagnostic check and ran the acttrac which passed multiple times.Preventive maintenance was performed as per specification.The instrument was serviced/analyzed in the facility by a field service technician.The instrument did not return to a medtronic facility for service/analysis.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that prior to use of an act plus instrument, it was reported that the unit will not pass quality control (qc) test.The instrument was replaced.There was no patient involvement, so no adverse effect occurred.

Brand Name
ACT PLUS INSTRUMENT
Common Device Name
TIMER, CLOT, AUTOMATED
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23520502
Report Number2184009-2025-01441
Device Sequence Number21258928
Product Code GKN
UDI-Device Identifier00721902793066
UDI-Public(01)00721902793066(11)100325
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K940426
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberACT100
Device Catalogue NumberACT100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Initial Report FDA Received Date11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/25/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown